# SDR DALA2025120408865

- Difficulty date: December 4, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N815NW
- Make and model: Airbus A330-323
- Aircraft serial: 0817
- Aircraft time: 82,035 hours, 10,819 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3315 CABIN FLOORBEAM UPPER SURFACE FOUND CORROSION AT FR78, BETWEEN Y0 TO Y450.   REPAIRED PER ERA 630593-14 REV ORIGINAL. (1334590)
